# SDR R61A2023070100096

- Difficulty date: July 1, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000191
- Aircraft time: 34,911 hours, 26,662 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPRAY PATTERN ON WINDSHIELD SUGGESTS BIRD STRIKE JUST LEFT OF CENTERLINE OF RADOME/SUPPORT STRUCTURE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED BIRD STRIKE INSPECTION, NO DAMAGE FOUND.
